Remote Access Transactions of the American Mathematical Society
Green Open Access

Transactions of the American Mathematical Society

ISSN 1088-6850(online) ISSN 0002-9947(print)

Contents of Volume 350, Number 12

All articles in this issue are freely accessible.

On the existence of multiple steady-state solutions in the theory of electrodiffusion. Part I: the nonelectroneutral case. Part II: a constructive method for the electroneutral case
Fatiha Alabau.
Trans. Amer. Math. Soc. 350 (1998), 4709-4756
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 1616008
Convergence of Polynomial Level Sets
J. Ferrera.
Trans. Amer. Math. Soc. 350 (1998), 4757-4773
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 1615959
The Stable Homotopy Types of Stunted Lens Spaces mod 4
Huajian Yang.
Trans. Amer. Math. Soc. 350 (1998), 4775-4798
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 1624226
Symmetric functional differential equations and neural networks with memory
Jianhong Wu.
Trans. Amer. Math. Soc. 350 (1998), 4799-4838
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 1451617
Baire and $𝜎$-Borel characterizations of weakly compact sets in $M(T)$
T. V. Panchapagesan.
Trans. Amer. Math. Soc. 350 (1998), 4839-4847
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 1615946
Characterizations of weakly compact operators on $C_{o}(T)$
T. V. Panchapagesan.
Trans. Amer. Math. Soc. 350 (1998), 4849-4867
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 1615942
Homology of the configuration spaces of quasi-equilateral polygon linkages
Yasuhiko Kamiyama, Michishige Tezuka and Tsuguyoshi Toma.
Trans. Amer. Math. Soc. 350 (1998), 4869-4896
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 1615983
Two dimensional elliptic equation with critical nonlinear growth
Takayoshi Ogawa and Takashi Suzuki.
Trans. Amer. Math. Soc. 350 (1998), 4897-4918
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 1641254
Kähler Differentials, the $T$-functor, and a Theorem of Steinberg
W. G. Dwyer and C. W. Wilkerson.
Trans. Amer. Math. Soc. 350 (1998), 4919-4930
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 1621741
The singular limit of a vector-valued reaction-diffusion process
Lia Bronsard and Barbara Stoth.
Trans. Amer. Math. Soc. 350 (1998), 4931-4953
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 1443865
The Dirichlet problem for Monge-Ampère equations in non-convex domains and spacelike hypersurfaces of constant Gauss curvature
Bo Guan.
Trans. Amer. Math. Soc. 350 (1998), 4955-4971
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 1451602
An index for periodic orbits of local semidynamical systems
Christian C. Fenske.
Trans. Amer. Math. Soc. 350 (1998), 4973-4991
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 1458322
Global analytic regularity for sums of squares of vector fields
Paulo D. Cordaro and A. Alexandrou Himonas.
Trans. Amer. Math. Soc. 350 (1998), 4993-5001
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 1433115
The lifting of an exponential sum to a cyclic algebraic number field of prime degree
Yangbo Ye.
Trans. Amer. Math. Soc. 350 (1998), 5003-5015
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 1433129
Degenerate principal series and local theta correspondence
Soo Teck Lee and Chen-bo Zhu.
Trans. Amer. Math. Soc. 350 (1998), 5017-5046
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 1443883
Character sums associated to finite Coxeter groups
Jan Denef and François Loeser.
Trans. Amer. Math. Soc. 350 (1998), 5047-5066
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 1443870
On Shintani zeta functions for $\mathrm{GL}(2)$
Akihiko Yukie.
Trans. Amer. Math. Soc. 350 (1998), 5067-5094
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 1443897
A generalized Dedekind-Mertens lemma and its converse
Alberto Corso, William Heinzer and Craig Huneke.
Trans. Amer. Math. Soc. 350 (1998), 5095-5109
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 1473435
On transversality with deficiency and a conjecture of Sard
Carlos Biasi and Osamu Saeki.
Trans. Amer. Math. Soc. 350 (1998), 5111-5122
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 1458297